# SDR IPXA2024073101707

- Difficulty date: July 13, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 65,776 hours, 15,891 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE BEADED DOUBLER IS CRACKED INBOARD OF #12 SLAT TRACK. ATA 57-20 RD-05 VERIFIED REPAIR IS ACCOMPLISHED PER EO-90956-REQ1 AND MD-11 SRM 57-40-02-2R-15, REPAIR 15.
